# SDR EE4Y2023031017357

- Difficulty date: March 27, 2021
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N288NV
- Make and model: Airbus A320-214
- Aircraft serial: 4537
- Aircraft time: 35,060 hours, 23,929 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Nicked
- Location: Zone 100
- Component: Rear Fuselage, Airbus
- Component part number: UNK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE VISUAL INSPECTION PER TASK CARD CR 20-3_P1-VISUAL INSP/011, MULTIPLE NICKS WERE FOUND COMMON TO LOWER REAR FUSELAGE SKIN BETWEEN FR55 AND FR56 AND BETWEEN STR 39R AND STR 40R.  CORRECTIVE ACTION: PERMANENT REPAIR WAS PERFORMED AS PER AIRBUS DOSSIER# 80872221 INSTRUCTIONS AND APPROVED ON RDAF 80872221/018/2021#A DTD 04-07-2021. FOR ADDITIONAL INFORMATION SEE COOPESA´S WORK ORDER A1K112 SUB JOB 1 ITEM 21.
